# SDR HALA2016042000115

- Difficulty date: April 20, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,402 hours, 4,394 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 342300M01
- Part serial: AL37357
- Condition: Faulted
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB FLIGHT CONTROL RUD "B" SERVO FAULT.  TRANSDUCER 22CS REPLACED IAW AMM 27-98-16, REV 52.02.  OPS CHECK GOOD.
